This website was created to chronicle my experiences and observations, and the experiences and observations of others, with damage received after having a Levaquin adverse reaction or an adverse event to another fluoroquinolone (FQ) antibiotic. This supposed “safe” class of drugs are given out in hundreds of prescriptions daily around the world. These drugs can have horrific adverse events that can disable the most healthy of individuals creating long lasting injuries. These adverse events are considered statistically insignificant by drug companies and the FDA, even though their rate of occurrence is fairly high. Often the victims do not know what has befallen them, not suspecting that these drugs could be the cause, especially in those individuals who experience adverse events months or years after ingestion. Compounding the problem, the medical community is woefully ignorant to their adverse effects and the long term damages making the suffering endured by these drugs greatly increased.

Currently there is no medical cure and no magic bullet. My hope it to instill hope, through ways of coping through the symptoms of the damage. I write articles on research, advocacy, and life post FQ’s.  There are many active sites on the internet. For available websites check out the links on the left column. If you are aware of any that are not listed, let me know.

If you are new to this plight, please use caution when treading these waters, the information can be overwhelming, opinions vary, and emotions run high. Unfortunately, like many other internet communities, there are strong inter-community politics and camps of ideas which should be also approached lightly by the newcomer. Those that are in true need of help and are seeking honest answers to their plight can usually find help and solace.

Since starting this website I receive dozens of emails each week regarding FQ reactions, many from newly affected individuals. Due to my chronic fatigue it is impossible for me to return all emails. If you are newly affected, there are many excellent sources to get more immediate answers to your questions, mainly the Facebook sites.

Many people email me and ask how I am doing. I have been dealing with this reaction for nearly eight years. Although I worked for many years into my reaction I am now, for the most part, functionally disabled due to chronic fatigue/energy issues. I was able to take an early retirement. Still, I have a family with young children which takes an inordinate amount of my time, especially while suffering from severe physical problems of a dreaded Levaquin adverse event. I still want to hear from the those who are suffering from the delayed forms of these reactions to these drugs. I have explained my definition of a delayed reaction here.

Please read my disclaimer regarding the use of this site. Thank you.

Share